MathSciNet Relay Station
MathSciNet bibliographic data
MR1318857 60H10 (34F05 34K05)
Turo, Jan Successive approximations of solutions to stochastic functional-differential equations. Period. Math. Hungar. 30 (1995), no. 1, 87–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement